MathSciNet Relay Station
MathSciNet bibliographic data
MR2179753 (2006i:35180) 35K57 (35B25 35B40 92C17)
Dolak, Yasmin; Schmeiser, Christian The Keller-Segel model with logistic sensitivity function and small diffusivity. SIAM J. Appl. Math. 66 (2005), no. 1, 286–308 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement